There are no products in your shopping cart.
Check out our products

Advil PM (120 Count) Pain Reliever/Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine

Advil PM (120 Count) Pain Reliever/Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine

We source from only official retailers to ensure authenticity

Advil PM (120 Count) Pain Reliever/Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine


Style: Coated Caplets
Available here!

Fall Asleep Faster & Stay Asleep Longer (1): Advil PM coated caplets relieve occasional sleeplessness while soothing minor aches and pains; Dont let pain get in the way of a restful nights sleep

Patented, Dual Layer Caplet: Advil PM is the only brand offering an exclusive bi-layer patented formula; Each caplet combines the no. 1 Ibuprofen brand with the no. 1 soothing sleep aid (Diphenhydramine) (2) that helps you relieve pain and fall asleep

Safe, Gentle & Non-Habit Forming: The two active ingredients in Advil PM products, Ibuprofen and Diphenhydramine, have a long history of safe and effective treatment when used as directed

Pain Relief: Advil is the worlds no. 1 selling ibuprofen brand providing safe and effective pain relief for over 35 years

To Use: For ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains; Advil PM should not be used by children under 12; Do not take more than 2 pills in 24 hours
Advil PM (120 Count) Pain Reliever/Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine


Style: Coated Caplets
Available here!

Fall Asleep Faster & Stay Asleep Longer (1): Advil PM coated caplets relieve occasional sleeplessness while soothing minor aches and pains; Dont let pain get in the way of a restful nights sleep

Patented, Dual Layer Caplet: Advil PM is the only brand offering an exclusive bi-layer patented formula; Each caplet combines the no. 1 Ibuprofen brand with the no. 1 soothing sleep aid (Diphenhydramine) (2) that helps you relieve pain and fall asleep

Safe, Gentle & Non-Habit Forming: The two active ingredients in Advil PM products, Ibuprofen and Diphenhydramine, have a long history of safe and effective treatment when used as directed

Pain Relief: Advil is the worlds no. 1 selling ibuprofen brand providing safe and effective pain relief for over 35 years

To Use: For ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains; Advil PM should not be used by children under 12; Do not take more than 2 pills in 24 hours

Request this product.

Sorry, we don't have enough info on this product.

We’ll get back to you within 24 hours with a purchase link and discount code.

Message

How does zipx work?

Step 1) Browse our catalogue or request products anywhere on the web.
Step 2) Add it to your ZipX cart. No minimum purchase, tracking included, easy returns!
Step 3) We deliver to your door! No freight forwarding, no post office, no hassles.

Are you a ZipX Member?

We source from only official retailers to ensure authenticity

Don't see what you're looking for?

1 Find a product anywhere on the web

2 Copy the link of that product page

3 Paste it into our search bar to request it

Shop More from this Store and Save on Postage

Continuously benefit by purchasing through ZipX

As a ZipX member, you automatically receive the benefits of other store memberships including Free Shipping, Store-wide Discounts, and Exclusive sales

How does ZipX work?

1

Browse our catalogue
or request products

2

Add it to your ZipX cart.
No minimum purchase,
tracking included, easy returns!

3

We deliver to your door!
No freight forwarding,
no post office, no hassles.